# SDR ASAA2023082244737

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N982AK
- Make and model: Boeing 737-9
- Aircraft serial: 67422
- Aircraft time: 554 hours, 146 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE MSG ON BOTH NAV DISPLAYS. GROUNDED - YES. REF IFIM TASK 34-61-00-810-918. RESET FMC COMPUTER C/B #1 AND #2. FMC OPS RESTORED SEAMC RON.
